# SDR SWAA2012082706980

- Difficulty date: August 18, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 51,440 hours, 30,769 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rod End
- Part number: MS211517
- Condition: Broken
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WHEN SLATS EXTENDED HAD AN ABRUPT RIGHT ROLL.  LOST 300FT ALTITUDE.  FOUND LEFT SLAT I/B EXTEND ACTUATOR ROD END BROKEN.  REMOVED AND REPLACED ACTUATOR ROD END PER MM.
